# SDR SWAA097636

- Difficulty date: December 3, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 21,793 hours, 12,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 284A01216
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND RT WING OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT PER MM.
